# SDR AALA201607039002

- Difficulty date: July 2, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 11,020 hours, 4,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY LIGHT LENS MISSING.  INSTALLED LENS.
